A generalized Fejér's theorem for locally compact groups.

Huichi Huang Chongqing University

Classical Analysis and ODEs mathscidoc:1908.05002

J. Geom. Anal., 28, (2), 909-920, 2018
The classical Fej\'er's theorem is a criterion for pointwise convergence of Fourier series on the unit circle. We generalize it to locally compact groups.
No keywords uploaded!
[ Download ] [ 2019-08-22 12:05:39 uploaded by hhuichi ] [ 75 downloads ] [ 0 comments ]
@inproceedings{huichi2018a,
  title={A generalized Fejér's theorem for locally compact groups. },
  author={Huichi Huang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190822120539326871449},
  booktitle={J. Geom. Anal.},
  volume={28},
  number={2},
  pages={909-920},
  year={2018},
}
Huichi Huang. A generalized Fejér's theorem for locally compact groups. . 2018. Vol. 28. In J. Geom. Anal.. pp.909-920. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190822120539326871449.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved